# SDR VQI2015F00015

- Difficulty date: April 8, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N523VA
- Make and model: Airbus A319-112
- Aircraft serial: 3181
- Aircraft time: 25,655 hours, 9,326 cycles
- Engine: Cfmint CFM565B42P
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Scavenge Pump
- Condition: Contaminated
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE 2 LOW OIL PRESSURE AND QUANTITY DROPPING UPON TAKEOFF.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY.  CREW WROTE UP IN LOG BOOK "SHORTLY AFTER ROTATION NOTICED NR 2 ENGINE OIL QTY DROPPING ENGINE CONTINUED TO RUN AND WAS NOT SHUT DOWN UNTIL AFTER LANDING.  ALL OTHER PARAMETERS APPEARED NORMAL.  QTY REACHED 1 QT PRIOR TO TOUCHDOWN".  MAINTENANCE DISCOVERED EMPTY OIL TANK AND DEBRIS ON THE SCAVENGE OIL SCREEN AS WELL.  ENGINE NR 2 SN 697990 WITH 21918FH AND 7643FC IS BEING R & R.  THE ROOT CAUSE OF FAILURE IS NOT KNOWN AT THIS TIME BUT ONCE ENGINE GETS TO THE SHOP FINDINGS WILL BE AVAILABLE.
